Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Integral closures of uncountable commutative regular rings


Author: L. Lipshitz
Journal: Proc. Amer. Math. Soc. 56 (1976), 19-23
MSC: Primary 13B20; Secondary 02H15
DOI: https://doi.org/10.1090/S0002-9939-1976-0485825-5
MathSciNet review: 0485825
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for a commutative regular ring to have a prime integrally closed extension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B20, 02H15

Retrieve articles in all journals with MSC: 13B20, 02H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0485825-5
Keywords: Commutative regular rings, integrally closed rings, prime model extensions
Article copyright: © Copyright 1976 American Mathematical Society